# SDR 9501179139

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948L
- Make and model: Doug DC-9-14
- Aircraft serial: 47049
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MEM, THE RIGHT MAIN GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR EXTENSION.  RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT MAIN GEAR DOWNLOCK SWITCH.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
